# SDR MALA100204

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 5,809 hours, 3,752 cycles
- Engine: Ge CF348C5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE-900, LT SLAT, INBD, HAS DAMAGE TO T/E 87.25" FROM INBD EDGE FROM SCREW STICKING UP. THERE ARE GOUGES IN THE TOP WING SURFACE 18" AFT.  COMPLIED WITH BLENDING, NDT AN TOUCH UP IAW REO 690-57-40-007.
